MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SONICBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP; INSTRUMENT

AOMORI OLYMPUS CO., LTD. SONICBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP; INSTRUMENT
Model Number SB-0535FC
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device exhibited the knife head gasket came off and could not be used anymore.The device was replaced and the procedure was completed.The issue occurred during a laparoscopic partial hepatectomy under general anesthesia due to a liver space-occupying lesion.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated field: d8 - was device serviced by third party? based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SONICBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP
Common Device Name
INSTRUMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21662331
Report Number9614641-2025-00349
Device Sequence Number12946074
Product Code LFL
UDI-Device Identifier04953170370540
UDI-Public04953170370540
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberSB-0535FC
Device Lot Number2JB162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale